I wrote to you back in april regarding a change in my ejaculate as well as my testicles being constantly moving. I have since travelled to the united states to visit a urologist who believes me to have a prostate infection and started treating me with ciprofloxacin, which I have been taking for a month now.
I have two more weeks on the medication and so far there is no improvement...in fact I may say things are worse. I no longer get spontaneous erections during the day or wake up with one in the morning. The tingling/moving is worse than ever. I used to have a very strong pc muscle but now I can barely contract it at all. The other day after I ejaculated, right afterwards I felt like I had to ejaculate again and urine squirted out. For a good hour afterwards it was quite painful...especially when I urinated. To me it seems if my nerves are all malfunctioning.
My questions to you is if you agree with this urologists diagnosis....prostate infection still a possibility? If so, why has the meds not helped at all. It's very expensive for me to do so...but should I go back to see this doctor again? Any other ideas in light of my new developments? Thanks again.
Your symptoms are not those of prostatitis and going back over your history, I am further convinced that there is an emotional cause for what you are experiencing. You are not imagining what is happening, your symptoms are very real, but the cause is not physical. Treating the physical (antibiotics, etc.) is not getting at the true issue. The longer you let the symptoms persist, the more difficult it is to resolve them. You need to seek emotional counseling for this.
Thank you once again for reviewing my symptoms....I apologize if I've become an annoyance. I am going to seek counseling asap. My mind was convinced I had prostatitis, therefore should I have not felt a placebo effect of some kind? Also, since one of the tests for psychologically caused erectile dysfunction is whether or not nighttime erections still occur, shouldn't I still be experiencing these?
No, a placebo response is not a gauge of the cause of a symptom. It is true that the question of nocturnal erections is used to try and separate the emotional from the physical causes of impotence, but it is not an absolute means of distinguishing between the two. There is no one symptom that makes the diagnosis.
When you search for a counselor, consider a sex therapist.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.